# SDR DALA2017020801180

- Difficulty date: February 8, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 79,213 hours, 35,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT SIGN ABOVE DOOR, ONE BULB INOPERATIVE, REPLACED THE BULB.
